MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Device Alarm System (1012); Calibration Problem (2890); Infusion or Flow Problem (2964); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/17/2024, znyo medical received a report that during the preventive maintenance (pm), the air in line alert popped up multiple times during the pressure test.No patient injured/harmed reported.
 
Additional Manufacturer Narrative
A review of historical service test records was performed.It was confirmed that there were no service events that would cause or contribute to the reported failure.Complaint history was reviewed, there are no other air-in-line complaints reported on this device.During functional testing, the reported issue was not duplicated.There was no constant air-in-line alarm during the investigation.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
 
Additional Manufacturer Narrative
After consultation with the vp of medical affairs, during our mdr safety review meeting on december 4, 2024, it was determined that events involving constant air in line alarm when no air in line is present is not reportable.The occurrence of constant air in line alarm represents a severity of 1 - inconvenience or temporary discomfort.Our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.Therefore, this event is not reportable.Reference to complaint #: (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20584940
Report Number3006575795-2024-01036
Device Sequence Number18349851
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number201208256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown